MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720189
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the probe balloon breaks and must be changed by three different occasions for the same reason.They apparently have a defect in the batch used.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A sample analysis could not be performed since no photo samples nor actual sample device was received for evaluation.The root cause could not be determined without a sample to evaluate.The investigation was carried out with a multifunctional team, and the findings were that all processes and controls were found to be followed according to procedure, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.A risk assessment was carried out to determine the observed occurrence for this failure mode based on the above analysis, the observed occurrence of harm (o) is (1, improbable) which is below the range of the expected occurrence of harm (o) (5, frequent).As part of the containment, a notification was issued to the production personnel to heighten awareness of the condition reported by customer.This complaint shall be reopened if a sample is received.

Brand Name
GSTRO FEED TBE W/Y PRT 18FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15178249
Report Number9612030-2022-03346
Device Sequence Number6302084
Product Code KNT
UDI-Device Identifier10884521007284
UDI-Public10884521007284
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720189
Device Catalogue Number8884720189
Device Lot Number2028718364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale